Cloudnovating the Future

The ULTIMATE educational and networking platform of the year for cloud professionals and business executives!

25 Oct 2022
Hong Kong Convention and Exhibition Centre

themes

Cloud
Migration

Cloud induced
business innovations

Insights in
a hyper-connected world

Interplay of
AI, Blockchain, Cloud

Security challenges of
cloud migration

In program sequence

Speakers

Conference Chair

Dr. Ted Suen

Executive Director
NEOM

Speaker

Mr. Kelvin Har

CIO
Securities and Futures Commission

Speaker

Ms. Suk-Wah Kwok

Chief Information Officer
Director of Corporate Information Technology International Finance Corporation
World Bank Group

Speaker

Mr. Gary Lam

Chief Technology Officer
livi

Moderator

Mr. Henry Ng

Master Trainer
KORNERSTONE Institute

Speaker

Mr. Andy Chun

Regional Director, Technology Innovation
Prudential plc

Speaker

Mr. Lawrence Fong

Director, Digital & Information Technology
Cathay Pacific Airways

Speaker

Mr. Leo Tsang

Group Chief Information Officer
Emperor Group

Moderator

Mr. Dan Wong

GM of Global Innovation
MTR Corporation

Moderator

Dr. Toa Charm

Chairman
OpenCertHub

Speaker

Dr. John Hui

Academic Director,
Information Technology Discipline & Director
Digital Future Office of Vocational Training Council (VTC)

Speaker

Mr. Sean Jiang

Vice President, Engineering
Lalamove

Speaker

Mr. Ricky Woo

Executive Director
CISO DBS (Hong Kong) Ltd

Speaker

Mr. Sean Jiang

Vice President, Engineering
Lalamove

Speaker

Mr. Ricky Woo

Executive Director
CISO DBS (Hong Kong) Ltd

Program

25th October 2022

Executive Conference (09:00 - 12:30)

08:30 - 09:00

Registration

09:00 - 09:10

Opening Remarks

09:10 - 09:15

Conference Chair's Message

Cloudnovating the Future

09:15 - 10:00

Panel #1 (45 mins)

Cloud Strategic Positioning and Adaptation for FSI in the Next 5 Years

- Mr. Michael CHAN, CEO and Founder, Bowtie
- Mr. Olivier KLEIN, Chief Technologist Asia-Pacific, Amazon Web Services
- Mr. Richard LEUNG, Chief Information Officer, HKEX
- Dr. Ted SUEN, Chief Information Officer, MTR
Moderator:
- Dr. Toa CHARM, Chairman, OpenCertHub

10:00 - 10:45

Panel #2 (45mins)

Expedite Business Innovation by Using AI, Blockchain and Cloud

10:45 - 11:05

Networking Break (20 mins)

11:05 - 11:20

Keynote (15 mins)

The Dawn of Cloud Based Mixed Reality

11:20 - 12:05

Panel #3 (45 mins)

Digital Transformation: Efficient and Effective Cross-border Cloud Integration

12:05 - 12:30

Roundtable Discussion (25 mins)

Security Challenges of Cloud Migration

Luncheon (12:30 - 14:00)

Cloud Discovery Workshop (14:30 - 17:30)

14:15 - 14:30

Registration

14:30 - 17:30

Discover Serverless Solutions (180mins)

Mr. Derek CHAN, AWS Authorized Instructor

Participants of the workshop will receive a certification upon completion

about the past forum

The 5th & 6th Cloud Forum

Who Should Attend?

The 6th Cloud Forum is a perfect event for the innovative business executives and sharp skilled professionals. Whether you are involved in the digital transformation of your business, the management of a mountain of useful data or the defence of all sorts of cloud threats, you will find something useful at our event. Take a look at the profile of delegates from our past events:

Target Job Titles

  • Chief Architecture Officer or CAO
  • Chief Analytics Officer or CAO
  • Chief Compliance Officer
  • Chief Data Officer or CDO
  • Chief Engineering Officer
  • Chief Information Officer or CIO
  • Chief Information Security Officer or CISO
  • Chief Innovation Officer
  • Chief Intellectual Property Officer or CIPO
  • Chief Operation Officer or COO
  • Chief Process Officer or CPO
  • Chief Procurement Officer or CPO
  • Chief Program Officer or CPO
  • Chief Security Officer or CSO
  • Chief Strategic Planning Officer or CSPO
  • Chief Supply Chain Officer or CSCO
  • Chief Technology Officer or CTO
  • Chief Web Officer or CWO
  • Vice President – IT
  • Assistant Vice President – IT
  • Executive VP – IT
  • Senior VP – IT
  • Head of IT
  • Director of IT
  • Business Innovation Lead
  • Cybersecurity Professionals
  • Data Centre Heads
  • Digital Transformation Lead
  • Enterprise Architects
  • Infrastructure Heads
  • Cloud Administrator
  • Cloud Security Analyst
  • Cloud Network Engineer
  • Cloud Automation Engineer
  • Cloud Consultant
  • Cloud Software Engineer
  • Cloud Architect
  • Cloud Developer

Target Industry

  • Banking, Finance and Insurance
  • Business and Professional Services
  • Education and Training
  • Government and Public Services
  • Healthcare
  • Information Technology
  • Investment Services
  • Manufacturing
  • Media and Entertainment
  • Restaurants and Catering
  • Retail, Wholesale and Import/Export
  • Telecommunications
  • Transportation & Logistics
  • Others

Venue

Address: Meeting Room S421, Level 4, HKCEC, 1 Expo Drive, Wanchai​

About Us + Partners

Organiser

Project Consultant

Producer

Concurrent Expo

GOVirtual Business Expo & Conference 10 – 12 June 2021 Responding to the China and HKSAR governments’ strategic vision and development blueprint for the Greater Bay Area (GBA),GOVirtual Business Expo is a professional exhibition and conference event aiming to be the platform for tech companies and business enterprises in the area to exchange ideas, collaborate and foster partnerships; for tech professionals and solution providers to interact with existing and potential clients and partners; and for helping corporate executives in the GBA unlock and capture the boundaryless potential of virtual business, which becomes ever so critical in the post pandemic economy.

Platinum Sponsors

Workshop Sponsor

Sponsors

cato logo may 2019@10x
Westcon Logo

Supporting Organisations

Cloud Training

KORNERSTONE is the only official training partner in Hong Kong for all major clouds, and all programs are approved under the government training fund RTTP.

Cloud Training Partners

Get in Touch

Contact Us

Head Office

Office Hours: 10:00 – 19:00 (Mon – Fri)
Address: 15/F, Hip Shing Hong Centre, 55 Des Voeux Road Central, Central, Hong Kong
(MTR Central Station Exit B / Hong Kong Station Exit C)
Tel.: (852) 2116 3328
Fax: (852) 2116 3571
Email: enquiry@kornerstone.com

Jordan Office

Office Hours: 10:00 – 19:00 (Mon – Fri)
Address: 13/F, Hip Shing Hong Centre, 192-194 Nathan Road, Jordan, Kowloon, Hong Kong
(MTR Jordan Station Exit D)
Tel.: (852) 2116 3328
Email: enquiry@kornerstone.com
Scroll to Top